Unified Approach to Starlike and Convex Functions Involving Poisson Distribution Series
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
539 5
Ultima descărcare din IBN:
2024-02-05 10:38
Căutarea după subiecte
similare conform CZU
517.958+519.2 (1)
Ecuații diferențiale. Ecuații integrale. Alte ecuații funcționale. Diferențe finite. Calculul variațional. Analiză funcțională (243)
Probabilitate. Statistică matematică (80)
SM ISO690:2012
SHRIGAN, Mallikarjun G., YALCIN, Sibel, ALTINKAYA, Sahsene. Unified Approach to Starlike and Convex Functions Involving Poisson Distribution Series. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2021, nr. 3(97), pp. 11-20. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 3(97) / 2021 / ISSN 1024-7696 /ISSNe 2587-4322

Unified Approach to Starlike and Convex Functions Involving Poisson Distribution Series

CZU: 517.958+519.2
MSC 2010: 30C45.

Pag. 11-20

Shrigan Mallikarjun G.1, Yalcin Sibel2, Altinkaya Sahsene2
 
1 Bhivarabai Sawant Institute of Technolgy and Research (BSITOR) ,
2 University of Uludag, Bursa, Turkey
 
 
Disponibil în IBN: 13 octombrie 2022


Rezumat

The motivation behind present paper is to establish connection between analytic univalent functions T Sp(, , ) and UCT (, , ) by applying Hadamard product involving Poisson distribution series. We likewise consider an integral operator connection with this series.

Cuvinte-cheie
phrases: Starlike functions, Convex functions, Poisson distribution series, Convolution operator, Conic domains

Dublin Core Export

<?xml version='1.0' encoding='utf-8'?>
<oai_dc:dc xmlns:dc='http://purl.org/dc/elements/1.1/' xmlns:oai_dc='http://www.openarchives.org/OAI/2.0/oai_dc/' xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xsi:schemaLocation='http://www.openarchives.org/OAI/2.0/oai_dc/ http://www.openarchives.org/OAI/2.0/oai_dc.xsd'>
<dc:creator>Shrigan, M.</dc:creator>
<dc:creator>Yalcin, S.</dc:creator>
<dc:creator>Altinkaya, S.</dc:creator>
<dc:date>2021-12-29</dc:date>
<dc:description xml:lang='en'><p>The motivation behind present paper is to establish connection between analytic univalent functions T Sp(, , ) and UCT (, , ) by applying Hadamard product involving Poisson distribution series. We likewise consider an integral operator connection with this series.</p></dc:description>
<dc:source>Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica 97 (3) 11-20</dc:source>
<dc:subject>phrases: Starlike functions</dc:subject>
<dc:subject>Convex functions</dc:subject>
<dc:subject>Poisson distribution
series</dc:subject>
<dc:subject>Convolution operator</dc:subject>
<dc:subject>Conic domains</dc:subject>
<dc:title>Unified Approach to Starlike and Convex Functions Involving Poisson Distribution Series</dc:title>
<dc:type>info:eu-repo/semantics/article</dc:type>
</oai_dc:dc>